# SDR DXTA2012072705060

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 3,105 hours, 1,900 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: M81934207C016
- Condition: Failed
- Location: Mlg
- Part time: 3,105 hours, 1,900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT. THE RED UNLOCK LIGHT REMAINED ON. THE GEAR CONTINUED TO MAKE AIR NOISE. THE GEAR WAS CYCLED ONCE WITH THE SAME INDICATION. THE GEAR WAS SELECTED DOWN WITH A SAFE INDICATION.  CHECKED NOSE STRUT FOR FULL EXTENSION 9.75", CHECKED GOOD. CHECKED UPPER AND LOWER STRUT PRESSURES AND FOUND WITHIN LIMITS AND NO LEAKAGE NOTED.  ALL WORK REF MM 12-10-38. FOUND LT MLG UPLOCK HOOK STICKING, REMOVED UPLOCK HOOK IAW MM 32-30-05.  FOUND BOLT, SPACER, AND BUSHING SCARED.  BEGAN REINSTALLATION OF LT UPLOCK HOOK IAW MM 32-30-05. INSTALLED WITH NEW BOLT SPACER AND BEARING.  CHECKED GEAR UPLOCK RIGGING IAW MM 32-30-05 SECTION C, OPS CHECKED GOOD. CYCLED GEAR SEVERAL TIMES, ALL INDICATIONS IN COCKPIT CHECKED NORMAL AND LANDING GEAR CHECKED GOOD IAW MM 32-30-05.
